Publicacións (147) Publicacións nas que participase algún/ha investigador/a

2023

  1. Corrigendum to “Three-dimensional Lorentzian homogeneous Ricci solitons”

    Israel Journal of Mathematics, Vol. 255, Núm. 2, pp. 975-984

  2. Fixed points and steady solitons for the two-loop renormalization group flow

    Journal of Fixed Point Theory and Applications, Vol. 25, Núm. 1

  3. Geometry of four-dimensional Kähler and para-Kähler Lie groups

    International Journal of Mathematics

  4. Homogeneous Riemannian structures in dimension three

    Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 117, Núm. 2

  5. Homogeneous and curvature homogeneous Lorentzian critical metrics

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 153, Núm. 4, pp. 1272-1296

2022

  1. Critical metrics and massive gravity solutions on three-dimensional Brinkmann waves

    Classical and Quantum Gravity, Vol. 39, Núm. 1

  2. Curvature homogeneous critical metrics in dimension three

    Journal of Mathematical Analysis and Applications, Vol. 514, Núm. 2

  3. Four-Dimensional Homogeneous Generalizations of Einstein Metrics

    Abel Symposia

  4. Homogeneous four-manifolds with half-harmonic Weyl curvature tensor

    Forum Mathematicum, Vol. 34, Núm. 6, pp. 1497-1505

  5. Ricci solitons on four-dimensional Lorentzian Lie groups

    Analysis and Mathematical Physics, Vol. 12, Núm. 2

2021

  1. Aspects of differential geometry v

    Synthesis Lectures on Mathematics and Statistics, Vol. 13, Núm. 3, pp. 1-156

  2. Critical metrics for all quadratic curvature functionals

    Bulletin of the London Mathematical Society, Vol. 53, Núm. 3, pp. 680-685

  3. Four-dimensional homogeneous Kähler Ricci solitons

    Contemporary Mathematics

  4. Homogeneous conformal c-spaces in dimension four

    Osaka Journal of Mathematics, Vol. 58, Núm. 2, pp. 413-433

  5. Homogeneous generalized Einstein manifolds in dimension four

    Mathematical Methods in the Applied Sciences, Vol. 44, Núm. 18, pp. 14316-14327

  6. Locally conformally flat Kähler and para-Kähler manifolds

    Annals of Global Analysis and Geometry, Vol. 59, Núm. 4, pp. 483-500

  7. Three-dimensional homogeneous critical metrics for quadratic curvature functionals

    Annali di Matematica Pura ed Applicata, Vol. 200, Núm. 1, pp. 363-378

2020

  1. Four-dimensional homogeneous manifolds satisfying some einstein-like conditions

    Kodai Mathematical Journal, Vol. 43, Núm. 3, pp. 465-488

  2. On distinguished local coordinates for locally homogeneous affine surfaces

    Monatshefte fur Mathematik, Vol. 192, Núm. 1, pp. 65-74